since 05 February 2011 :
View(s): 69 (1 ULiège)
Download(s): 49 (1 ULiège)
print        
Jacques Bair

SÉPARATION FORTE D’UNE FAMILLE FINIE D’ENSEMBLES CONVEXES

Article
Open Access

Résumé

We extend the well-known results about strong separation of two convex sets to finite families of convex sets in a vector space and in a topological vector space.

To cite this article

Jacques Bair, «SÉPARATION FORTE D’UNE FAMILLE FINIE D’ENSEMBLES CONVEXES», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 41 - Année 1972, Numéro 1 - 2, 14 - 19 URL : https://popups.uliege.be/0037-9565/index.php?id=4070.

About: Jacques Bair

Institut de Mathématique, 15 avenue des Tilleuls, 4000 Liège, Belgique